# SDR UIEA200500025

- Difficulty date: March 18, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 16 KRUEGER FLAP, FOUND CRACK AT PANEL ATTACH FASTENER HOLE.  TRIMMED OUT AFFECTED SPAR SEGMENT.  NDT INSPECTED TO ENSURE CRACK AND DEFECT FREE CONDIION.  INSTALLED REPAIR FILLER AND ALUMINUM REPAIR ANGLE WITH ADDITIONAL FASTENERS.  REFINISHED SPAR TO DESIGN STANDARD.  (M)
